MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION LIGHTTRAIL? SINGLE USE; POWERED LASER SURGICAL INSTRUMENT

BOSTON SCIENTIFIC CORPORATION LIGHTTRAIL? SINGLE USE; POWERED LASER SURGICAL INSTRUMENT
Model Number M0068F64640
Medical Device Problem Code Communication or Transmission Problem (2896)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/10/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a procedure, the error message: failure 1103 was displayed.Three fibers were used, and due to multiple failures, the patient's procedure had to be cancelled and postponed.Boston scientific has been unable to obtain additional information regarding the patient outcome to date, despite good faith efforts.This event is being reported for aborted/cancelled procedure with a patient under anesthesia or sedation is unknown.
 
Additional Manufacturer Narrative
The device is not available for analysis; therefore, no physical analysis of the product could be performed.The reported device performance allegation cannot be confirmed.A review of the device history record (dhr) confirmed that the device met specification prior to shipping.No manufacturing deviations were noted that could have contributed to the event reported.A labeling review was performed on the device instructions for use (ifu).The ifu cited: set the laser treatment parameters as instructed in the laser console user manual and within the appropriate power level for the fiber.Based on the information available the cause that contributed to the reported event cannot be established.
 
Event or Problem Description
It was reported that during a procedure, the error message: failure 1103 was displayed.Three fibers were used, and due to multiple failures, the patient procedure had to be cancelled and postponed.Patient was under general anesthesia.Boston scientific has been unable to obtain additional information regarding the patient outcome to date, despite good faith efforts.This event is being reported for aborted/cancelled procedure with a patient under general anesthesia.
 
Additional Manufacturer Narrative
 
Event or Problem Description
It was reported that during a procedure, the error message: failure 1103 was displayed.Three fibers were used, and due to multiple failures, the patient's procedure had to be cancelled and postponed.Patient was under general anesthesia, patient outcome unknown.This event is being reported for aborted/cancelled procedure with a patient under general anesthesia.

Brand Name
LIGHTTRAIL? SINGLE USE
Common Device Name
POWERED LASER SURGICAL INSTRUMENT
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
model farm road
cork T12 Y K88
EI   T12 YK88
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key23865368
Report Number2124215-2025-92320
Device Sequence Number19988374
Product Code GEX
UDI-Device Identifier08714729939801
UDI-Public(01)08714729939801(17)260222(10)37531360
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K111475
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/22/2026
Device Model NumberM0068F64640
Device Catalogue NumberM0068F64640
Device Lot Number0037531360
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/26/2025
Supplement Date Received by Manufacturer12/22/2025
03/27/2026
Initial Report FDA Received Date12/22/2025
Supplement Report FDA Received Date01/16/2026
04/21/2026
Date Device Manufactured09/24/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
LIGHTTRAIL? SINGLE USE LOT 0036970787.; LIGHTTRAIL? SINGLE USE LOT 0036970787.; LIGHTTRAIL? SINGLE USE LOT 0036970787.; LIGHTTRAIL? SINGLE USE LOT 0037531360.; LIGHTTRAIL? SINGLE USE LOT 0037531360.; LIGHTTRAIL? SINGLE USE LOT 0037531360.
Patient SexUnknown